Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal pain, back pain, red fleshy substance discharge from vagina. Negative pregnancy test. Could I still be pregnant?

i stopped my pills last july and i didnt have my period but then i started using another pack of pills for the month of august. i finished the pack already and then last night i experienced extreme abdominal pain and back pain and when i woke up this morning i saw a thick fleshy red like skin came out of my vagina and i only have light bleeding. i used pregnancy test a day before it happened and the result is negative. could i still be pregnant?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There is a remote possibility that you conceived during the period where you stopped the pills but usually it takes 1-2 months for ovulation to resume after stopping the pills. The thick fleshy thing could be either pieces of conception or membrane of endometrium and it needs to be confirmed. I advice you to inform your doctor about this and get investigated immediately. HPT cannot always be positive so soon. Good luck.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor